# SDR 2020F00257

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 2,951 hours, 2,002 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693223527
- Condition: Corroded
- Location: Horiz Stab
- Part time: 2,951 hours, 2,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF HORIZONTAL STABILIZER LEFT LOWER SKIN DAMAGE (CORROSION). TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ25592M1 DATED APRIL 29, 2020.
